# SDR YENA20141020224

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 52,998 hours, 19,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT EMERGENCY EXIT LIGHT AT FLOOR LEVEL ON FWD BULKHEAD ROW 1 INOPERATIVE.  REPAIRED WIRING AND REPLACED RED EMERGENCY LIGHT ASSY 361WL1 IAW WM 33-51-06 OPS CHECKS GOOD.
